# SDR IPXA09556111

- Difficulty date: May 3, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 23,013 hours, 14,946 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 69542563
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CARGO DOOR FWD MID STOP PIN FITTING GOUGED.  REMOVED AND REPLACED MAIN CARGO DOOR FWD MID STOP PIN FITTING IAW SRM 52-30-02, SRM 51-40-02, AMM 51-20-02-7.
